# SDR CALA0200113

- Difficulty date: February 28, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N16339
- Make and model: Boeing 7373T0
- Aircraft serial: 23577
- Aircraft time: 49,527 hours, 22,271 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WHEEL WELL WASHERS FRETTING INTO KEEL BEAM FROM STA 700-727.  A REPAIR WAS INSTALLED IAW ECRA 5310-03740.
